# SDR 234TR0010

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,184 hours, 33,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AFT OF COOLING AIR EXHAUST VENT.  REPAIRED PER BOEING SB 737-53-1117.
